Results 1 to 6 of 6
  1. #1
    T.O.M. is offline New Member
    Join Date
    May 2011
    Posts
    9

    New man with a quick question

    Its been a long time since I had to introduce myself on a new forum.
    48yo retired military. 5'7" , 215 at @ 14-15% bf levels.
    Recently diagnosed with low test and a vitamin D deficiency.
    Fixed the D easy and am taking HCG for the low test but the sides are troublesome.
    HCG was at 1000iu 3X a week until my nips started hurting (4-5 weeks) then I was cut back to 2X a week. I added Erase (2 caps am ans 1 cap pm) and its actually helped with the soreness. I get 2 more months of hcg prescribed so I was wondering if I am missing an opportunity to put on some size and strength by adding in other stuff.
    I have access to Halovar right away, and organ shield.
    Any ideas on how to run this stuff with the HCG to maximize results?
    Thanks in advance.
    T.O.M.

  2. #2
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    1000iu of HCG 2x week is alot of hcg IMO. Typicaly people use 500 iu 2x week and 1000iu 1x week, however since you have low T thats prolly the higher dose. Have you thought of TRT, it would make it alot easier and better to have gains and such.
    Do you take a AI or SERM ? that would help with the estrogen sides. A Aromatase Inhibitor wouldhelp, along if GYno is ur only sign the look at nolva.
    Ill wait till Detoak getshere, hes knows trt/hcg use clinically better than i.

    Try to get TRT and then you can blast/cruise that/

  3. #3
    T.O.M. is offline New Member
    Join Date
    May 2011
    Posts
    9
    On a friends advice I an using "Erase" as an AI. I've been told 1000 at 3X is a lot but i started at 158 for a test number, so yeah really low. 2 weeks ago I was at 520.
    Honestly I am trying to make the best of what the Doc wants to give me and enhance it to the fullest extent available.

  4. #4
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    3x a week is to much. There are 2 test spikes due to the diurnal surges of LH. These can last between 5-7 days, so shooting it 3x a week is disrupting this cycle, and enhancing sides. You would be best off doing 1000iu every 5 days, or 3000iu every 5 days, whatever iu you do over 1000 do it every 5 days. if you want, also 250-500iu has been good to increase ITT during a cycle, but not really enough to supplement your own supply. If you go on TRT, (test cyp shots) then use the 250 iu 2x week for the appearance of big testes not no raisin nuts.
    If the sides dont decrease after altering ur dose timing and such, then look into the use of an AI or SERM. If gyno is your only sign, aka (no bloating, ance (beyond normal care), low libido, depression, etc) then go with nolva at 20mg ed, if that doesnt help then up it to 40, but be sure to wait a week at each doese before uppping it.

    If you wanna say F-it just tell the doc u want TRT. 250mg/week test cyp, with weekly shots. The halflife is supposed to be 2 weeks but if u go earlier, you will have a lil higher but more stable levels. You could go the other way however, do the 14 days and see cuz that be really good also. If you have low libido and low test symptoms then ask to move ur shots closer, like 10 days. And see if u can get blood work to show it. That would be your best option on how to get TRT, there is a whole section on TRT go check it out for some more info!

    Any reason for the low T? previous steroid use w/o PCT? or is it idiopathic? anyways, see if you can try some triptorelin, its a GnRH agonist, and one dose provides a surge in LH and FSH, which could be enough of both hormones to restart your own production.

    Good luck!

  5. #5
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,533
    I would get a second opinion.That is to much hcg .Which can and is giveing you estro problems.Gyno

  6. #6
    T.O.M. is offline New Member
    Join Date
    May 2011
    Posts
    9
    Any reason for the low T? previous steroid use w/o PCT? or is it idiopathic? anyways, see if you can try some triptorelin, its a GnRH agonist, and one dose provides a surge in LH and FSH, which could be enough of both hormones to restart your own production.
    No known reason for the low T that I know of, maybe just that time of life. I do have 2 toddlers that try to burn me out too.
    I will switch to 1000 every 5. thanks for that. Maybe now I will finally get a 500 lb squat.
    I'm going to add the Halovar next week and see how that goes too.
    Much appreciated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •